Thread: Prop side effects
12-01-2005, 06:00 PM #1
Prop side effects
ON my 5th day of my prop/var cycle and i feel like azz. I started doing 80mg var ed and 100mg prop ed and i am having serious trouble sleeping, my resting heart rate is up to about 90beats/minute and i feel larthagic (mainly cuz of lak of sleep) The prop i am using is homemade. Actually i made it the summer before last and i re filtered it before i used it. This is my 4th cycle and i wondering if i am just not used to the sides cuz it has been a year since my last cycle. any input??
12-01-2005, 06:17 PM #2
It's the Var that's causing that.Drop your dose to 50 mgs ED.
12-01-2005, 06:28 PM #3
I agree with Pinn. My mate told me of a study he read claiming that any dose of var greater than 50mg ED is counterproductive; that is, benefits of anavar peak at 50mg ED and decrease as doses increase past that. I wish I had the hard facts or a link, sorry I don't. If I were you, I'd even drop the var to 35 or 40mg ED until nearer the end of your cycle, then do 50mg ED.
12-01-2005, 06:39 PM #4
a lot of times it from your diet. it looks to me like your cutting. i would lower the dose of var like pinn said. then i would also look into your diet.
12-01-2005, 06:41 PM #5
Hey gsxxr...long time no see bro!!Gald to see you around.......
12-01-2005, 06:45 PM #6Originally Posted by Pinnacle
i was unhappy with what was going on around here. so i did the smart thing i took some time off. if not i was going to find my self Ban.
SO YES TELL EVERONE GSXXR IS BACK
12-01-2005, 06:47 PM #7Originally Posted by Pinnacle
12-01-2005, 06:49 PM #8
we have spell check i will put this to use.
Meso Dam nice to see you bro!!!!!!!
12-01-2005, 06:50 PM #9Originally Posted by Mesomorphyl
Meso doesn't cut anyone slack..lol...
12-01-2005, 06:56 PM #10Originally Posted by pmacdona51
It's not the TEST but the VAR. If you started it @ 80 mgs, lower it back down to 20mg/ed and bring it up slowly back to 80-100mgs ED.
12-01-2005, 07:03 PM #11Originally Posted by tough old man
So explain to everyone why he should drop all the way to 20 mgs ED....we'll wait.
12-01-2005, 07:05 PM #12
i will dose down the var to 40mg for the next 4days or so and maybe dose up as the sides go down. The var is UG lab stuff so maybe it is garbage var, i have BD var and think maybe i should switch and give it a go with that.
12-01-2005, 07:06 PM #13
as well the UG lab var is dosed at 20mg per pill. Enhanced Bodies
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)